# SDR UALA2010111504200

- Difficulty date: November 12, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 47,288 hours, 5,764 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FIXED LEADING EDGE PANEL, AFT EDGE DIRECTLY ABOVE NR 3 ENG, HAS 2 RIVETS SHEARED AND PROTRUDING.  RIVETS ARE NEXT TO EACH OTHER.  SUPPLEMENTAL DATA UPDATE INSTALLED 2 EA BLIND RIVETS.
